# SDR BB1402111207

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N791DC
- Make and model: Beech B200
- Aircraft serial: BB1402
- Aircraft time: 8,172 hours
- Engine: Pwa PT6A42
- System (JASC): 3397 · Light System Wiring
- Part: Resistor
- Part number: D25K10R0
- Condition: Loose
- Location: Yoke
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LANDING PILOT NOTICED SPARKING TWICE UNDER THE COPILOTS YOKE, AND NOTICED A BURNING SMELL. LANDED WITHOUT INCIDENT. THE MECHANIC FOUND A DIMMING RESISTOR LOOSE IN SUBPANEL. HE REPAIRED THE ITEM AND APPROVED THE A/C FOR RETURN TO SERVICE.
